# SDR DALA2018073104784

- Difficulty date: July 28, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N951DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53361
- Aircraft time: 43,967 hours, 35,710 cycles
- Engine: Iae V2528D5
- Engine time: 37,609 hours, 30,341 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Departed
- Location: Engine Nozzle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON T-OFF ACT INFORMED US A PIECE OF ALUMINUM/METAL PART WAS FOUND ON THE RUNWAY. INSPECTED AND FOUND NR 1 ENG CNA AFT INNER SKIN MISSING. INSTALLED SERVICEABLE COMMON NOZZLE ASSEMBLY. ENGINE CLOSED AND T/R OPS CK GOOD. A/C OK FOR SVC.
